# SDR 2008UALA05562

- Difficulty date: September 1, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 58,548 hours, 32,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65659733
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR LOCKS ARE LOOSE AT 2L. FOUND LOOSE GIRT BAR LOCKS.  SECURED FLOOR LOCKS OP CHECK GOOD.  ACFT OK FOR SERVICE.
